# SDR AMTA200600511

- Difficulty date: August 11, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 RADIO RECEPTION PROBLEM AT ALL STATIONS UNABLE TO HEAR ARINC.  COULD NOT DUPLICATE ON GROUND, SWAPPED F/O`S AND OB`S RADIO CONTROL PANELS FOR T/S-OPS GOOD ON GROUND, FO`S RCP NOW (PN 5145-1-64, SN 10850) (OB`S PN 5145-1-64, SN 9782).  (K)
